Warcraft III bringing down overall graphics qualit

Hi my name is Britta, and i've recently bought a very nice ASUS laptop to enhance my World of Warcraft experience, and for that it works very well.. up until I installed Warcraft III that is.. It's the only thing I can think of that could possibly bring down the quality of my graphics across the board, in WoW and on the desktop, browsing the web, etc there just seems to be less pixels available to display images, video and games.
I am of course running Vista Home Premium (blegh) and my system specs are as follows:

Asus Notebook G71G/G71GX Series
Intel(R) Core(TM)2 Duo CPU P8700 @ 2.53GHz 2.53GHz
6 GB of RAM
64-bit Operating System

I apologize if i've left anything out or if it's unclear my initial computers and problem solving skills are pretty lacking.. hence a post in this forum.

Thanx!!
-Britta

  Alan-Petrie 17:45 18 Jun 10

have you checked if the resolution has been lowered?

  gengiscant 10:14 19 Jun 10

On occaision the resolution setting used in a particular game are carried over to normal Pc usage.A Alan-Petrie says check the resolution which should be 17.1 WXGA+ (1440x900)or WUXGA (1920x1200).

Advertisement

This thread is now locked and can not be replied to.

Nvidia Titan X release date, price and specs UK: Nvidia's new Titan X GP102 for 2016 launching on 2t…

1995-2015: How technology has changed the world in 20 years

This Superman ride is a real rollercoaster that you wear a VR headset on

Apple 12-inch MacBook review (2016): A question of port